The Annals of Probability

A Note on Strong-Mixing Gaussian Sequences

Chandrakant M. Deo

Full-text: Open access

Abstract

This note extends a theorem of Welsch (1971) on the joint asymptotic distribution of some order statistics of a strong-mixing, stationary, Gaussian sequence.

Article information

Source
Ann. Probab. Volume 1, Number 1 (1973), 186-187.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176997036

Digital Object Identifier
doi:10.1214/aop/1176997036

Mathematical Reviews number (MathSciNet)
MR346878

Zentralblatt MATH identifier
0283.60005

JSTOR
links.jstor.org

Subjects
Primary: 60B10: Convergence of probability measures
Secondary: 62G30: Order statistics; empirical distribution functions

Keywords
order statistics mixing Gaussian processes

Citation

Deo, Chandrakant M. A Note on Strong-Mixing Gaussian Sequences. Ann. Probab. 1 (1973), no. 1, 186--187. doi:10.1214/aop/1176997036. https://projecteuclid.org/euclid.aop/1176997036


Export citation